MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MODULAR CATHCART BALL 42MM OD; HEMI HIP IMPLANT : HIP ACETABULAR METAL HEMI

DEPUY ORTHOPAEDICS, INC. 1818910 MODULAR CATHCART BALL 42MM OD; HEMI HIP IMPLANT : HIP ACETABULAR METAL HEMI
Catalog Number 136342000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision hip: dr (b)(6), (b)(6) hospital (b)(6) 2018.Primary implant date: (b)(6) 2018.Revision for: infection - staph.Patient presented to theatre over the weekend of 14/15 of july with infected hip.This was washed out and a vac/irrigation dressing applied.Was taken back to ot on tuesday (b)(6) for attempted revision for removal of head and replace with possible cement in cement revision of stem.At this time only a washout occurred again and vac dressing - (b)(4).Jnj representative on checking the upcoming revision date was told this had occurred last night ((b)(6) 2018) without rep present.Female patient id: (b)(6).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MODULAR CATHCART BALL 42MM OD
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582 0988
MDR Report Key7780899
Report Number1818910-2018-66560
Device Sequence Number1794115
Product Code LZY
UDI-Device Identifier10603295032748
UDI-Public10603295032748
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K903084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number136342000
Device Lot NumberD16052868
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR